Top answers from doctors based on your search:
Disclaimer

what is epaderm use for

A 22-year-old female asked:
Dr. Romanth Waghmarae
39 years experience Pain Management
Epaderm: This consists of emulsifying wax, yellow soft paraffin, liquid paraffin - it is applied to dry skin and it acts as a barrier preventing loss of water. ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 22-year-old female asked:
Dr. Jason Jaramillo
A Verified Doctor answered
A US doctor answered Learn more
Eczema : Epaderm is an ointment made by a british company for the relief of symptoms associated with eczema, psoriasis, and dermatitis. It is essentially a wax ... Read More
A 22-year-old female asked:
Dr. Dennis Jerome
51 years experience Allergy and Immunology
talk to your doctor: You are receiving a topical medication that contains Hydrocortisone and antibiotic.Is it possible that this is not an allergic reaction. Sometimes ... Read More
2
2 thanks
A 37-year-old member asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Won't help: Itchy bumps need anti inflammatory remedies rather than moisturizers, which might irritate and cause more itching, topical light otc steroid creams wo ... Read More
2
2 comments
A 47-year-old member asked:
Dr. Raymond Schneider
46 years experience Family Medicine
Not suggested: The cream is for dry conditions like eczema. At your age you would more likely have falling estrogen and / or an infection. Go see your doctor.
A 31-year-old female asked:
Dr. Daniel Michaels
34 years experience Family Medicine
Yes it should: although you already tried travocort cream the Betamethasone has a good chance at helping. I would take cool showers and use glycerin soaps instead o ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Harry Greenberg
27 years experience Dermatology
Go see a derm: You should see a dermatologist for proper evaluation. Some people use the combination you suggest, but there are a number of great dermatologist in d ... Read More
2
2 thanks
A member asked:
Dr. Laura McMullen
21 years experience Pediatrics
If : If you are feeling ill, you should either contact your doctor or the contact the doctor that administered the medications to you as soon as possible.
A 29-year-old female asked:
Dr. John Ricotta
48 years experience Vascular Surgery
Tough problem: Staining after sclerotherapy or from.venous hypertension Is hard to treat not aware of.anything that is great some.luck with laser
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month